Table 2
Table 25
Table 24
Table 23
Table 22
Table 21
Table 20
Table 19
Table 18
Table 17
Table 15
Table 12
Table 11
Table 9
Table 8
Table 6
Table 5
Table 3
Table 1
Suite A-B, Spok Falls Ballroom
Suite C, Spok Falls Ballroom
Suite D, Spok Falls Ballroom
Shades
Conference Office
Room 302
Room 310
Foyer
Salon III
Salon V
Evergreen
Exec. Boardroom
Parkside I
Parkside II
 
12:00 PM
                   
Art Show
12:00 PM (8 hours)
       
Hospitality
12:00 PM (12 hours)
Green Room
12:00 PM (10 hours)
Registration
12:00 PM (6 hours)
             
                                         
                                         
12:15 PM
                                         
                                         
                                         
12:30 PM
                                         
                                         
                                         
12:45 PM
                                         
                                         
                                         
1:00 PM
                                         
                                         
                                         
1:15 PM
                                         
                                         
                                         
1:30 PM
                                         
                                         
                                         
1:45 PM
                                         
                                         
                                         
2:00 PM
Paizo Organized Play
2:00 PM (2 days)
 
Paizo Organized Play
2:00 PM (2 days)
Paizo Organized Play
2:00 PM (2 days)
Paizo Organized Play
2:00 PM (2 days)
               
Open Gaming
2:00 PM (12 hours)
           
                             
                             
2:15 PM
                             
                             
                             
2:30 PM
                             
                             
                             
2:45 PM
                             
                             
                             
3:00 PM
         
Meaningful Religions for Your Game
3:00 PM (45 minutes)
Cosplay and Boundaries
3:00 PM (45 minutes)
Common Grammatical Errors
3:00 PM (45 minutes)
Reading: S. B. Sebrick
3:00 PM (45 minutes)
Breaking Into DrivethruRPG.com
3:00 PM (45 minutes)
The Magical Menagerie
3:00 PM (45 minutes)
Spacey Crafts For Kids
3:00 PM (2 hours)
Creating a Science-Fictional World
3:00 PM (45 minutes)
 
           
           
3:15 PM
           
           
           
3:30 PM
           
           
           
3:45 PM
                           
                           
                           
4:00 PM
         
Historic Games
4:00 PM (45 minutes)
Future Military: More Than Guns
4:00 PM (45 minutes)
Reading: Dawn Vogel
4:00 PM (45 minutes)
GoH Feature: James Humble
4:00 PM (45 minutes)
Should Kids Self-Publish?
4:00 PM (45 minutes)
Collaborating With a Co-Author
4:00 PM (45 minutes)
Is It Science, or Is It Junk?
4:00 PM (45 minutes)
 
           
           
4:15 PM
           
           
           
4:30 PM
           
           
           
4:45 PM
                           
                           
                           
5:00 PM
                 
Opening Ceremony
5:00 PM (1 hour 45 minutes)
         
                           
                           
5:15 PM
                           
                           
                           
5:30 PM
                           
                           
                           
5:45 PM
                           
                           
                           
6:00 PM
   
D&D 5e Adventures League
6:00 PM (4 hours)
 
D&D 5e Adventurers League
6:00 PM (4 hours)
Abattoir
6:00 PM (30 minutes)
                   
                         
                         
6:15 PM
                         
                         
                         
6:30 PM
     
Bell The Cat
6:30 PM (30 minutes)
                   
                         
                         
6:45 PM
                           
                           
                           
7:00 PM
     
OG
7:00 PM (1 hour)
Miniature Painting Competition
7:00 PM (3 hours)
How to Hack a Pattern
7:00 PM (45 minutes)
Reading: Jeremy Zimmerman
7:00 PM (45 minutes)
   
Ideas: Where Do They Come From?
7:00 PM (45 minutes)
 
Secret Societies
7:00 PM (45 minutes)
   
               
               
7:15 PM
               
               
               
7:30 PM
               
               
               
7:45 PM
                         
                         
                         
8:00 PM
     
Are you a Werewolf?
8:00 PM (1 hour)
                     
                           
                           
8:15 PM
                           
                           
                           
8:30 PM
                           
                           
                           
8:45 PM
                           
                           
                           
9:00 PM
           
Open Filk Time
9:00 PM (2 hours)
   
RiffTrax: Ready Player One
9:00 PM (2 hours)
Karaoke in the Cantina
9:00 PM (45 minutes)
     
                     
                     
9:15 PM
                     
                     
                     
9:30 PM
                     
                     
                     
9:45 PM
                       
                       
                       
10:00 PM
Monster of the Week
10:00 PM (4 hours)
Mossburn Manor (darker version)
10:00 PM (4 hours)
                           
                           
                           
10:15 PM
                           
                           
                           
10:30 PM
                           
                           
                           
10:45 PM
                           
                           
                           
11:00 PM
                               
                               
                               
11:15 PM
                               
                               
                               
11:30 PM
                               
                               
                               
11:45 PM
                               
                               
                               
12:00 AM
                                 
                                 
                                 
12:15 AM
                                 
                                 
                                 
12:30 AM
                                 
                                 
                                 
12:45 AM
                                 
                                 
                                 
1:00 AM
                                 
                                 
                                 
1:15 AM
                                 
                                 
                                 
1:30 AM
                                 
                                 
                                 
1:45 AM
                                 
                                 
                                 
2:00 AM
                                         
                                         
                                         
2:15 AM
                                         
                                         
                                         
2:30 AM